World Journal of
Pharmaceutical and Life Sciences

( An ISO 9001:2015 Certified International Journal )

An International Peer Reviewed Journal for Pharmaceutical and Life Sciences
An Official Publication of Society for Advance Healthcare Research (Reg. No. : 01/01/01/31674/16)
World Journal of Pharmaceutical and Life Sciences (WJPLS) has indexed with various reputed international bodies like : Google Scholar, Index Copernicus, Indian Science Publications, SOCOLAR, China, Cosmos Impact Factor, Research Bible, Fuchu, Tokyo. JAPAN, Scientific Indexing Services (SIS), Jour Informatics (Under Process), UDLedge Science Citation Index, Global Impact Factor (In Process), International Impact Factor Services, International Scientific Indexing, UAE, International Society for Research Activity (ISRA) Journal Impact Factor (JIF), Science Library Index, Dubai, United Arab Emirates, International Innovative Journal Impact Factor (IIJIF), Scientific Journal Impact Factor (SJIF), Eurasian Scientific Journal Index (ESJI), Indian citation Index (ICI), IFSIJ Measure of Journal Quality, International Scientific Indexing, UAE (ISI), Web of Science Group (Under Process), Directory of Research Journals Indexing, Scholar Article Journal Index (SAJI), International Scientific Indexing ( ISI ), 

Abstract

METHOTREXATE INDUCED BULLOUS PEMPHIGOID: A CASE REPORT

Rajni Kumari Rai,* Afroz Abidi, Ali Ahmad, K S Dhillon

ABSTRACT

Background: Bullous pemphigoid (BP) is an autoimmune cutaneous blistering disorder. The precise precipitating etiology is not clear. There has been documented Drug-induced BP in case reports.
Case report: We describe a case of a 44- year old female with a past medical history of Psoriasis, who developed bullous pemphigoid. She had previously been on maintenance dose of 10mg intravenous methotrexate injection once weekly since 2 years. She developed pustular rashes suddenly for which the methotrexate dose was increased to twice weekly. During the first week of increased dose of
methotrexate after the second injection, she presented with the diffuse bullous eruptions. The drug was stopped immediately and the patient was managed with IV steroids, antibiotics first and then oral steroids, antibiotics with good clinical outcome. As per, Naranjo’s Adverse Drug Reaction (ADR) score, there is a “probable” cause and effect association for this case. Conclusion: The exact mechanism is not known for the above mentioned ADR. Immunosuppressants like Methotrexate should be used judiciously.

[Full Text Article]

BEST PAPER AWARDS

World Journal of Pharmaceutical and life sciences Will give best paper award in every issue in the from of money along with certificate to promote research .

Best Article of current issue

Download Article : Click here